# SDR UALA2012111906676

- Difficulty date: November 17, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 46,626 hours, 12,064 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Broken
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CONNECTOR P16 IGV BACKSHELL IS BROKEN.   REPLACED P16 CONNECTOR BACKSHELL.
